Open Access
Translator Disclaimer
2012 Approximation of Common Fixed Points of a Sequence of Nearly Nonexpansive Mappings and Solutions of Variational Inequality Problems
D. R. Sahu, Shin Min Kang, Vidya Sagar
J. Appl. Math. 2012(SI03): 1-12 (2012). DOI: 10.1155/2012/902437

Abstract

We introduce an explicit iterative scheme for computing a common fixed point of a sequence of nearly nonexpansive mappings defined on a closed convex subset of a real Hilbert space which is also a solution of a variational inequality problem. We prove a strong convergence theorem for a sequence generated by the considered iterative scheme under suitable conditions. Our strong convergence theorem extends and improves several corresponding results in the context of nearly nonexpansive mappings.

Citation

Download Citation

D. R. Sahu. Shin Min Kang. Vidya Sagar. "Approximation of Common Fixed Points of a Sequence of Nearly Nonexpansive Mappings and Solutions of Variational Inequality Problems." J. Appl. Math. 2012 (SI03) 1 - 12, 2012. https://doi.org/10.1155/2012/902437

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1251.65084
MathSciNet: MR2948120
Digital Object Identifier: 10.1155/2012/902437

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top